# SDR YENA201802260110

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 58,606 hours, 20,803 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Broken
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, A STRONG ODOR IN THE COCKPIT AND CABIN,  OF ELECTRICAL ODOR,  LIKE A BALLAST IN A FLUORESCENT LIGHT BURNING OUT.   TURNED OFF THE COMMERCIAL BUTTON ON OVHD ELEC PANEL AND THE AFT AVIONICS COMP. SWITCH. THE ODOR SUBSIDED BUT CHANGED TO THE ODOR ASSOCIATED WITH THE DIRTY SOCKS AND THEN WENT AWAY ALMOST COMPLETELY FOR THE LAST 5 MINUTES OF THE FLIGHT. THEN AFTER LANDING, THE ELECTRICAL ODOR RETURNED BUT NOT AS STRONG AS IN FLIGHT.  THE TWO SWITCHES REMAINED OFF UNTIL PARKED AT THE GATE.   PERFORMED AN INSPECTION OF THE CENTRAL ELECTRICAL CIRCUITS IAW 24-00-00-200-003A.  FOUND 2A SIDEWALL LAMP BURNED OUT  AND GLASS CAUSING BROKEN EXPOSING INSIDE OF BULB AND GLASS . CLEARED DEBRIS & REPLACED THE  BULB AS REQUIRED. TROUBLESHOT IAW INFO NOTICE 2017-T015C.  NO DUPLICATED EVIDENCE OF ODOR,  INSPECTED APU BLEED DUCT AT BLEED VALVE FOR CONTAMINATION AND APU INLET. NO DEFECT NOTED. COMPLIED WITH INFO NOTICE 2017-T015B. ACFT OK FOR SERVICE.
